... Only diff med ive taken??
No it won't. You must not have had enough water, have an infection, or you ate something you shouldn't have last night.
Yes it is a rare side effect of taking tramadol. I am pre diabetic and never go over 130 but my blood sugar was 233 last night after taking it. I looked it up and it's rare but does occur.
Hi, i agree, increased blood sugar levels are a rare side effect of Tramadol. It occurs very infrequently, but it is a possibility.
Blood sugar was 64 at10:00 AM. Ate a banana and took a Tramadol. At 1:00 PM it was 279. Nothing else was taken or eaten. Banana has always taken care of low blood sugar but never shot up that high. I am diabetic and have sciatic nerve problem (reason for tramadol). ???
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2011 • 1 answer
Updated 3 Mar 2011 • 1 answer
Updated 28 Feb 2012 • 1 answer
Updated 8 Jan 2018 • 3 answers
Updated 21 Sep 2018 • 2 answers